# SDR DALA2014112606358

- Difficulty date: November 25, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 71,599 hours, 29,269 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM CRACKED, OTBD SIDE AT LWR FASTENER AFT OF STUD FITTING.  CRACKED IN BEAM ONLY. NR 7 FLAP SUPPORT.  C/W ERA 530729-14.
